# SDR P5CA9700214

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Damage
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES/CRACK ON WEB AT STA 82-8 LT VERTICAL STAB.  BLENDED GOUGES SRM 51-10-01.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 51-40-02.
